MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309659
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # 309659.Batch # 3212670.It was reported that the bd luer-lok had leakage at the luer connection.The following information was provided by the initial reporter: "when needing to use on sub out port, syringe does not securely attach to micro clave, resulting in medication leaking and syringe detachment, resulting in a potential for an adverse." verbatim: rcc received a complaint via email.Email(s) attached.When needing to use on sub out port, syringe does not securely attach to micro-clave, resulting in medication leaking and syringe detachment, resulting in a potential for an adverse.Cat# of product being complained: 309659.Description of product: syringe tuberculin l/sl st 1ml disp clr scale 200ea/bx 8bx/ca lot number: 3212670.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material # 309659, batch # 3212670.It was reported by customer that when needing to use on sub out port, syringe does not securely attach to micro clave, resulting in medication leaking and syringe detachment, resulting in a potential for an adverse.Verbatim: rcc received a complaint via email.Email(s) attached.When needing to use on sub out port, syringe does not securely attach to micro-clave, resulting in medication leaking and syringe detachment, resulting in a potential for an adverse.Cat# of product being complained: 309659.Description of product: syringe tuberculin l/sl st 1ml disp clr scale 200ea/bx 8bx/ca.Lot number: 3212670.
 
Additional Manufacturer Narrative
Since no samples displaying the reported condition were received, a potential root cause could not be defined, and corrective actions are unnecessary.A physical sample is required for a more thorough evaluation and potential root cause determination.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19273602
Report Number1213809-2024-00275
Device Sequence Number12615396
Product Code FMF
UDI-Device Identifier30382903096597
UDI-Public(01)30382903096597
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309659
Device Lot Number3212670
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown